Logo Kérwá
 

Lacunary discrete spherical maximal functions

dc.creatorKesler, Robert
dc.creatorLacey, Michael T.
dc.creatorMena Arias, Darío Alberto
dc.date.accessioned2023-09-07T15:21:10Z
dc.date.available2023-09-07T15:21:10Z
dc.date.issued2019
dc.description.abstractWe prove new l^p(Z^d) bounds for discrete spherical averages in dimensions d greater than or equal to 5. We focus on the case of lacunary radii, first for general lacunary radii, and then for certain kinds of highly composite choices of radii. In particular, if Aλf is the spherical average of f over the discrete sphere of radius λ, we have for any lacunary sets of integers {λ 2 k}. We follow a style of argument from our prior paper, addressing the full supremum. The relevant maximal operator is decomposed into several parts; each part requires only one endpoint estimate.es_ES
dc.description.procedenceUCR::Vicerrectoría de Docencia::Ciencias Básicas::Facultad de Ciencias::Escuela de Matemáticaes_ES
dc.identifier.citationhttps://nyjm.albany.edu/j/2019/25-24.htmles_ES
dc.identifier.doi10.48550/arXiv.1810.12344
dc.identifier.issn1076-9803
dc.identifier.urihttps://hdl.handle.net/10669/89947
dc.language.isoenges_ES
dc.rightsacceso abierto
dc.sourceNew York Journal of Mathematics, vol.25, pp.541-557.es_ES
dc.subjectMATHEMATICSes_ES
dc.titleLacunary discrete spherical maximal functionses_ES
dc.typeartículo preliminares_ES

Files

Original bundle

Now showing 1 - 1 of 1
Loading...
Thumbnail Image
Name:
Lacunary discrete spherical maximal functions.pdf
Size:
384.05 KB
Format:
Adobe Portable Document Format
Description:

License bundle

Now showing 1 - 1 of 1
Loading...
Thumbnail Image
Name:
license.txt
Size:
3.5 KB
Format:
Item-specific license agreed upon to submission
Description:

Collections